# SDR AALA20150810003

- Difficulty date: August 10, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 4,649 hours, 2,503 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Seal
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB ENG 2 BLEED FAULT CAUSED PACK 2 FAULT.  RESTORED PACK 2 IAW QRH.  R & R ENG 2 EXCHANGER OUTLET TEMP SENSOR SEAL IAW AMM 36-11-17.  PERFORMED LEAK CHECK WITH NO LEAKS FOUND.  ACCOMPLISHED ENG HIGH POWER RUN WITH NO BLEED FAULT NOTED IAW AMM 71-00-00.
